Faslodex

4 Posts | Page(s): 1 

Faslodex

by Swagme on Tue Feb 19, 2019 01:14 AM

Quote | Reply
Who out there is on monthly Faslodex shots? How many years have you been on them? How many of you are now crippled? After 7 years of this drug, I cannot walk, because of sciatic muscle pain, and neuropathy. I have never had neuropathy EVER in my life, didn’t know what it was! Until about 2 years ago, it started and has progressively gotten worse. I don’t know if the drug is toxic, or the nurses have administered the drug wrong (I am beginning to believe the drug company wants that to be the case, so that they and the doctors do not get sued.) Please, let me know your experience.

RE: Faslodex

by timeisforever on Thu Feb 28, 2019 04:31 PM

Quote | Reply

Hi! I've been on Faslodex for about 14 months so may not be able to help you a whole lot.  I also take the drug Ibrance with it so may have different experiences.  I did have problems with walking and pain in my right hip and right leg last fall but was given 10 days of radiation and it completely went away.  In fact, I think I've gotten better each month!  Have you seen a cancer orthopedic doctor?  Or maybe you need to switch to a different medication or take a break from it for a while.  I know my injection sites have small lumps under the skin so maybe it builds up and presses against the nerve or something.  Just throwing ideas out there.  Good luck!  Janet

RE: Faslodex

by Swagme on Fri Mar 01, 2019 10:28 AM

Quote | Reply

On Feb 28, 2019 4:31 PM timeisforever wrote:

Hi! I've been on Faslodex for about 14 months so may not be able to help you a whole lot.  I also take the drug Ibrance with it so may have different experiences.  I did have problems with walking and pain in my right hip and right leg last fall but was given 10 days of radiation and it completely went away.  In fact, I think I've gotten better each month!  Have you seen a cancer orthopedic doctor?  Or maybe you need to switch to a different medication or take a break from it for a while.  I know my injection sites have small lumps under the skin so maybe it builds up and presses against the nerve or something.  Just throwing ideas out there.  Good luck!  Janet

Thank goodness, I found someone who is going through similar symptoms! I feel like I am going crazy sometimes. The Dr’s act like there is nothing wrong with me, and tell me after many xrays, it is just bursitis. This is NOT just bursitis. It’s been hurting me for over 3 years. And the last 2 years, I have been unable to walk. THANK YOU SO MUCH, JANET! I will find a cancer orthopedic dr. As soon as possible. My cousin told me I should look for a Naturopath Dr. who specializes in cancer. Perhaps there is one familiar with this dilemma. I just realized that these lumps just get worse. And yes, I believe they are presssing against my sciatica nerve. It’s living hell, trying to sleep when this piercing pain like a knife is twisting in my hip. I was fast asleep an hour ago (2 am) and the knife wrenching pain woke me up again! Time for another pain pill.Thanks again, you are so sweet to answer me back.

RE: Faslodex

by timeisforever on Sat Mar 02, 2019 12:12 AM

Quote | Reply

I hope you find some help soon!  One of the things that helped me a little with my injections is a massage mat.  I have a full body mat with vibration and heat that I spread out on my bed then I lay on it for 30 minutes after having my shots, usually later that evening.  Makes it more tolerable.  That stuff is thick and will definitely create some lumps! Even a heating pad might feel beneficial.  Good luck!!! 

4 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.